Hyperspaces of 0-dimensional spaces revisited
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 40 (2015) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
An immediate reason for revisiting hyperspaces of $0$-dimensional
spaces is the paper of Sh. Oka $[$Topology Appl. {\bf149}
{\rm (2005), no. 1-3, 227--237]}, where the results of M. M. Marjanović $[$Publ. Inst. Math. $($Beograd$)$ $($N.S.$)$ {\bf14\,(28)} {\rm(1972), 97--109]} have been reproved. Aside from that, we take this opportunity to
highlight the concepts of accumulation order and
accumulation spectrum as a system of topological invariants which
can be used efficiently in some situations of determining
topological types in this class of spaces.
In particular the Cartesian multiplication of the accumulation
orders is an operation with respect to which the set of natural
numbers $\mathbb{N}$ becomes a semi-group that can be used to
reduce some subtle topological problems (for example, the
existence of non-homeomorphic spaces with homeomorphic squares) to
simple arithmetic verifications. The paper summarizes central
ideas and details of the main constructions and may serve as an
overview and introduction to this area of mathematics.
@article{BASS_2015_40_1_a0,
author = {Miroslav M. Marjanovi\'c},
title = {Hyperspaces of 0-dimensional spaces revisited},
journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
pages = {1 - 10},
year = {2015},
volume = {40},
number = {1},
url = {http://geodesic.mathdoc.fr/item/BASS_2015_40_1_a0/}
}
TY - JOUR AU - Miroslav M. Marjanović TI - Hyperspaces of 0-dimensional spaces revisited JO - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles PY - 2015 SP - 1 EP - 10 VL - 40 IS - 1 UR - http://geodesic.mathdoc.fr/item/BASS_2015_40_1_a0/ ID - BASS_2015_40_1_a0 ER -
Miroslav M. Marjanović. Hyperspaces of 0-dimensional spaces revisited. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 40 (2015) no. 1. http://geodesic.mathdoc.fr/item/BASS_2015_40_1_a0/